Toxic Disease?

Illustration of Toxic Disease?
Illustration: Toxic Disease? img.medscapestatic.com

I am 22 years old, I want to ask, in my right eye there is toxo so what steps should I take, and is there a specialist in toxo

1 Answer:

p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
There are 2 types of toxo diseases, yaitutoksoplasmosis which is caused by protozoa (parasites) Toxoplasma gondii. And toxocariasis caused by larvae (parasites) Toxocara canisatau Toxocara cati. Generally that causes interference with the eye is due to infection with toxoplasmosis protozoa. Transmission occurs due to eating raw food, exposure to cat feces, consumption of immature eggs, consumption of unpasteurized milk, and others.
Toxoplasma gondii parasites will attack the nerve lining of the eye, causing inflammation, called retinocoroiditis. However, this parasitic infection generally does not cause symptoms. Except if you experience a decrease in body immunity, such as due to HIV disease, are undergoing chemotherapy or radiotherapy, are undergoing organ transplants, and other conditions.
In general, toxoplasma in the eye can be treated with three or four combinations of drugs including sulfadiazine, pyrimethamine, clindamycin and prednisone. But it can also use other antitoxoplasmas. We recommend that you discuss this treatment with a retinal eye specialist. Even though you have undergone treatment, the possibility of recurrence can occur. In addition, you need to know that nerve cells are cells that can not experience recovery after damage. So that the retinal nerve cells damaged by toxoplasma infection cannot recover. Treatment is done to prevent parasites from infecting other nerve parts of the eye.
Thus hopefully useful.

: by

Related Question

The Eyeball Looks Smaller Along With The Body Limp And Feels Stiff?

The Eyeball Looks Smaller Along With The Body Limp And Feels Stiff?

(2 years ago)

In the afternoon, I want to ask about the complaints I’m experiencing right now, why does it feel like my eyeballs are getting smaller and smaller, so I easily get limp and m...

Swollen Eyes That Arise After Taking Certain Medications?

Swollen Eyes That Arise After Taking Certain Medications?

(2 years ago)

Ask the doctor, r nI take medication such as Ponstan (toothache medicine), Paramex, 7 star powder after drinking 1 or 2 hours My eyes become swollen (allergies) … r n1. What ...

The Side Effects Of Pulmonary Fibrosis Treatment Are Prolonged?

The Side Effects Of Pulmonary Fibrosis Treatment Are Prolonged?

(2 years ago)

, my husband has pulmonary fibrosis, but yesterday the left side had a bit lost its spots, but taking medicine for more than 1 year, what do you do? will it interfere with his heal...

Leave a Reply

Your email address will not be published.